# SDR ASAA0946326

- Difficulty date: July 14, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545772616
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT STA 887 IS CRACKED IN THE AFT CABIN.  REMOVED DAMAGE, FABBED REPLACEMENT PARTS AND INSTALLED THE REPAIR.
